Solvability or unsolvability of certain formally-logical calculi
Doklady Akademii Nauk, Tome 172 (1967) no. 5, pp. 1001-1002
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_5_a1,
author = {I. L. Bondi},
title = {Solvability or unsolvability of certain formally-logical calculi},
journal = {Doklady Akademii Nauk},
pages = {1001--1002},
year = {1967},
volume = {172},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_5_a1/}
}
I. L. Bondi. Solvability or unsolvability of certain formally-logical calculi. Doklady Akademii Nauk, Tome 172 (1967) no. 5, pp. 1001-1002. http://geodesic.mathdoc.fr/item/DAN_1967_172_5_a1/